MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 101/563/080
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One decontaminated device sample was received for evaluation.Under visual inspection it was confirmed that the pre-dilator is split.The complaint was confirmed.A root cause could not be determined.Awareness was made to operation personnel and the issue will be monitored for threshold or escalation.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that the tip of the initial white dilator split despite easy insertion, first pass.The procedure completed uneventfully despite the split in the tip of the dilator.There was no injury or damage reported.

Brand Name
PORTEX BLUPERC PERCUTANEOUS DILATION TRACHEOSTOMY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20727062
Report Number3011237704-2024-00258
Device Sequence Number8977033
Product Code JOH
UDI-Device Identifier15019517103410
UDI-Public(01)15019517103410(17)270524(10)6002125
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/563/080
Device Lot Number6002125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexMale